# SDR 2010FA0000237

- Difficulty date: March 7, 2010
- Submitted: March 19, 2010
- Operation: General aviation
- Aircraft: N203US
- Make and model: Diamon DA 40
- Aircraft serial: 40903
- Engine: Lyc IO360M1A
- Propeller: Mtprop MTV12B
- System (JASC): 6111 · Propeller Blade Section
- Part: Paint
- Part number: 32758
- Condition: Cracked
- Location: Prop Blade
- Part time: 158 hours
- Component: Propeller, Mtprop
- Component part number: MTV12B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT IS CRACKING PERPENDICULAR TO BLADE.  LARGE CRACKS IN PAINT HAVE EXPOSED COMPOSITE LAYER.
